# SDR ASOA201200046

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 25,540 hours, 18,740 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT EXTERIOR (PUSH IN FLAP) PLACARD IS MISSING. INSTALLED PLACARD IAW AMM 11-10-01.
